Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sammyboy02

Face is red, shiny, and painful after applying moisturizer.

Recommended Posts

So every morning and night I apply an arseload of Dan's BP and allow it to dry which leaves my face tight and terrible feeling. Then I add a good bit of Dan's moisturizer and my face becomes shiny, super red, and feels like a thousand pissed off wasps are stinging it simultaneously. This pain and look lasts for about 2 hours so going out in public I look like a raccoon with a red, shiny face and I'm about as angry as a rabid raccoon because of the stinging feeling. How can I remedy this?

Sorry for all the animal analogies but that's just how I feel haha. Thanks in advance for any advice.

Share this post


Link to post
Share on other sites

Hey sammy, how long have you been on the regimen? It sounds like your still adjusting to the BP since your face is tight and red. If your just starting out check out this link for the dosage suggestions. http://www.acne.org/finger.html

Also, try waiting longer between the BP and moisturizer. This means less irritation= less red.

Hope this helps and all the best with the wasps :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×